T Nation

40mg Nolva But Nips Getting Worse

Rightio guys just need some help here. I’m at about a week 8 of 600mg of test e. A week ago my nips started to flare up got a little sensitive so I’ve been taking 40mg of nolva to try cover my ass. They’re no longer sensitive or anything but they seem to be getting more puffy. I can’t feel any lumps or anything under them so just wondering do I keep going with nolva? Or I do have some Letrozole on hand do I blast that? Cheers for any info guys

I was/am still doing 25mg of Aromasin EOD

Lower your test dose. Simple.

1 Like

Give the nolva time to work.

2 Likes

It shouldn’t happen because of the ai.
You have 3 choices.
1.Do sensitive bloodwork to determine your estrogen level , best option more costly.
2. Increase your ai dose, more costly may tank the estrogen.
3. Reduce your Testosterone by 200 mg, cost savings and most logical choice if you want to skip the bloodwork.

2 Likes

You forgot step 4… Embrace those puffy puppies, lube those slippery rascals up and own them.

3 Likes